# SDR CA000824004

- Difficulty date: August 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,798 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Spoilers
- Part time: 27,967 hours, 36,955 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TIME SINCE REPAIR 11145.ON TAKEOFF, ROLL SPOILER INBOARD GROUND, ROLL SPOILER OUTBOARD GROUND CAUTION LIGHTS ILLUMINATED. TAKEOFF REJECTED. POWER LEVER MICRO SWITCHES CHANGED. FOUND CARD 1A FAULT (CODE S4) ON PSEU. PSEU REPLACED AND AIRCRAFT RETURNED TO SERVICE.
